# SDR 08FDEA00131

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,717 hours, 8,811 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VST165D
- Part serial: 899
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, OVERBOARD VALVE FAULTED.  REMOVED AND REPLACED OVERBOARD EXTRACT VALVE (75HR) IAW MM 21-23-13-4.  OPS CHK NORMAL.
